• with Mario Bonk and Misha Lyubich, Quasisymmetries of Sierpinski carpet Julia sets
    Submitted for publication.

  • with Maria Sabitova, From Apollonian packings to homogeneous sets
    Submitted for publication.

  • Local rigidity for hyperbolic groups with Sierpinski carpet boundaries
    Compos. Math., to appear.

  • Local rigidity of Schottky maps
    Proc. Amer. Math. Soc., to appear.

  • with Kevin Wildrick, Quasisymmetric Koebe uniformization
    Rev. Mat. Iberoam. 29 (2013), no. 3, 859-910.

  • with Mario Bonk, Quasisymmetric rigidity of square Sierpinski carpets
    Ann. of Math. (2) 177 (2013), no. 2, 591-643.

  • with Vadim Zharnitsky, Hausdorff dimension of three-period orbits in Birkhoff billiards
    Nonlinearity 25 (2012), no. 7, 1947-1954.

  • Planar relative Schottky sets and quasisymmetric maps
    Proc. Lond. Math. Soc. (3) 104 (2012), 455-485.

  • A Sierpinski carpet with the co-Hopfian property
    Invent. Math., Vol. 180, Issue 2 (2010), 361-388.

  • with Mario Bonk and Bruce Kleiner, Rigidity of Schottky sets
    Amer. J. Math. 131 (2009), no. 2, 409-443.

  • Rapidly growing entire functions with three singular values
    Illinois J. Math. 52 (2008), no. 2, 473-491.

  • with Lukas Geyer, A hyperbolic surface with a square grid net
    J. d'Analyse Math., Vol. 96 (2005), 357-367.

  • with Alexandre Eremenko, Nevanlinna functions with real zeros
    Illinois J. Math., 49 (2005), no. 4, 1093-1110.

  • with Itai Benjamini and Oded Schramm, A negative answer to Nevanlinna's type question and a parabolic surface with a lot of negative curvature
    Proc. Amer. Math. Soc., 132 (2004), no. 3, 641-647.

  • Determining biholomorphic type of a manifold using combinatorial and algebraic structures
    Thesis (Ph.D.)–Purdue University. 2003. 65 pp. ISBN: 978-0496-61336-6, ProQuest LLC, Thesis.

  • with Gregery Buzzard, Maps conjugating holomorphic maps in Cn
    Indiana Univ. Math. J., 52 (2003), no. 5, 1135-1146.

  • Equivalence of domains with isomorphic semigroups of endomorphisms
    Proc. Amer. Math. Soc., 130 (2002), no. 6, 1743-1753.

  • On the Cauchy transform of weighted Bergman spaces
    Vestnik, Kharkov Nat. Univ., 475 (2000), 133-140.

  • On the Cauchy transform of the Bergman space
    Mat. Fiz. Anal. Geom., 7 (2000), no. 1, 119-127.

    This material is based upon work supported by the National Science Foundation under Grants DMS-0400636, DMS-0653439, DMS-0703617, DMS-1001144. Any opinions, findings, and conclusions or recommendations expressed in this material are those of the author(s) and do not necessarily reflect the views of the National Science Foundation.